International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On \(\sigma\)-Twisted Functional Identities and Elementary Operators Over Division Rings

  • Nawaf Alsowait

    Abstract

    Let \(\mathcal{D}\) be a division ring with centre \(\mathcal{Z}(\mathcal{D})\) and \(\sigma\) be an automorphism of \(\mathcal{D}\). For additive maps \(f:\mathcal{D}\to\mathcal{D}\), we study the functional identity \(\sigma(x)G(x)f(x)=H(x)\), where \(G(X)\) and \(H(X)\) are non-zero generalized polynomials in the variable \(X\) over \(\mathcal{D}\). By applying the inverse automorphism, we reduce the problem to the classical case and prove that either \([\mathcal{D}:\mathcal{Z}(\mathcal{D})]<\infty\) or \(f\) is a \(\sigma\)-elementary operator, that is, a finite sum of terms \(a\,\sigma(x)\,b\) with \(a,b\in\mathcal{D}\). We also consider additive solutions of \(f(x)=\sigma(x)^n g(x^{-1})\) for \(n>2\) and obtain the corresponding forms under the stated hypotheses.

    How to Cite

    N. Alsowait, On \(\sigma\)-Twisted Functional Identities and Elementary Operators Over Division Rings, Int. J. Anal. Appl. 24 (2026), 288. https://doi.org/10.28924/2291-8639-24-2026-288

    BibTeX
    @article{Alsowait2026,
      author  = {Alsowait, Nawaf},
      title   = {On \(\sigma\)-Twisted Functional Identities and Elementary Operators Over Division Rings},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {288},
      doi     = {10.28924/2291-8639-24-2026-288}
    }

    References

    • [1] T.-K. Lee, J.-H. Lin, Certain Functional Identities on Division Rings, J. Algebra 647 (2024), 492–514. https://doi.org/10.1016/j.jalgebra.2024.03.002.
    • [2] W.S. Martindale III, Prime Rings Satisfying a Generalized Polynomial Identity, J. Algebra 12 (1969), 576–584. https://doi.org/10.1016/0021-8693(69)90029-5.
    • [3] M. Brešar, Introduction to Noncommutative Algebra, Springer International Publishing, 2014. https://doi.org/10.1007/978-3-319-08693-4.
    • [4] M. Brešar, M.A. Chebotar, W.S. Martindale III, Functional Identities, Birkhäuser Basel, 2007. https://doi.org/10.1007/978-3-7643-7796-0.
    • [5] L. Catalano, T. Merchán, On Rational Functional Identities, Commun. Algebra 52 (2024), 717–722. https://doi.org/10.1080/00927872.2023.2247488.
    • [6] T.Y. Lam, A First Course in Noncommutative Rings, Springer New York, 2001. https://doi.org/10.1007/978-1-4419-8616-0.
    • [7] N. Jacobson, Structure of Rings, revised ed., American Mathematical Society, 1964.